55 0

Full metadata record

DC FieldValueLanguage
dc.contributor.author허재성-
dc.date.accessioned2019-12-03T02:40:01Z-
dc.date.available2019-12-03T02:40:01Z-
dc.date.issued2017-12-
dc.identifier.citationMATHEMATISCHE NACHRICHTEN, v. 290, no. 17-18, page. 2775-2787en_US
dc.identifier.issn0025-584X-
dc.identifier.issn1522-2616-
dc.identifier.urihttps://onlinelibrary.wiley.com/doi/abs/10.1002/mana.201600504-
dc.identifier.urihttps://repository.hanyang.ac.kr/handle/20.500.11754/116725-
dc.description.abstractWe first study the law of large numbers for weighted inductive means of independent identically distributed random variables taking values in a Hadamard space. Secondly, we give a sharp asymptotic estimate for the limit of (non-weighed) inductive means for the p-Schatten class.en_US
dc.description.sponsorshipJH were supported by Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by theMinistry of Science, ICT and Future Planning (2016906104). UCJ was supported by Basic Science Research Program throughthe NRF funded by the MEST (No. NRF-2013K2A2A4003685).en_US
dc.language.isoen_USen_US
dc.publisherWILEY-V C H VERLAG GMBHen_US
dc.subjectLaw of large numbersen_US
dc.subjectweighted inductive meanen_US
dc.subjectHadamard spaceen_US
dc.subjectp-Schatten classen_US
dc.titleLaw of large numbers for weighted inductive means in a Hadamard spaceen_US
dc.typeArticleen_US
dc.relation.no17-18-
dc.relation.volume290-
dc.identifier.doi10.1002/mana.201600504-
dc.relation.page2775-2787-
dc.relation.journalMATHEMATISCHE NACHRICHTEN-
dc.contributor.googleauthorChoi, Byoung Jin-
dc.contributor.googleauthorHeo, Jaeseong-
dc.contributor.googleauthorJi, Un Cig-
dc.relation.code2017000968-
dc.sector.campusS-
dc.sector.daehakCOLLEGE OF NATURAL SCIENCES[S]-
dc.sector.departmentDEPARTMENT OF MATHEMATICS-
dc.identifier.pidhjs-
dc.identifier.orcidhttp://orcid.org/0000-0001-6339-0788-


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE